I had CMV nfection last year. One month back, my report was normal both IGG and IGM negative. After one month now my IGG is 8.95 and IGM is negative. I have symtoms like gastritis, colitis, sweating, itching, some time little pain in eyes, and the disease is transmitting now....Can you suggest me if my CMV is reactivated. If yes once CMV reactivates, does it deactivate again. MY CMV has may reactivated one month back because of excess alcohol and sex with my partner (not sure if she was infected) before the day I had symtom , i suppose. What treatement should I take, specify medication. My doctor is saying high IGG is not a concerned for me, since its for old infection. dont know why he said, Becuase my IGG has increased from 0.82 to 8.95 in just 20 days.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.